Rate-of-convergence in the multivariate max-stable limit theorem

Makoto Maejima, Svetlozar T. Rachev

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We study the rate-of-convergence in the multivariate max-stable limit theorem in terms of various probability metrics.

Original languageEnglish
Pages (from-to)115-123
Number of pages9
JournalStatistics and Probability Letters
Volume32
Issue number2
DOIs
StatePublished - Mar 1 1997

Keywords

  • Multivariate max-stable distribution
  • Probability metrics
  • Rate of convergence

Fingerprint Dive into the research topics of 'Rate-of-convergence in the multivariate max-stable limit theorem'. Together they form a unique fingerprint.

Cite this